# SDR YENA201710220854

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 50,562 hours, 18,134 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LGCIU 2 FAULT ECAM DURING DESCENT.  FOLLOWED QRH FOR BOTH LGCIU’S AT FAULT AND PERFORMED THE LG GRAVITY EXTENSION. UNDER THIS CONDITION THE AIRCRAFT HAD NO NOSE WHEEL STEERING AND WAS TOWED OFF THE TAXI WAY AFTER LANDING. THE CABIN WAS NOT PREPPED NO EMERGENCY LANDING WAS DECLARED.  PUT THE LANDING GEAR SYSTEM BACK TO NORMAL MODE AFTER FREE FALL EXTENSION IAW AMM 32-00-00-860-003-A.  RESET AND BITE TEST FOR THE LGCIU 2 OK IAW TSM 32-31-00-810-807-A. AIRCRAFT OK FOR SERVICE.
